MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,TI,3.0MMX 20MMCORT; SCREW, FIXATION, BONE

ARTHREX, INC. LO-PRO SCRW,TI,3.0MMX 20MMCORT; SCREW, FIXATION, BONE
Model Number LO-PRO SCRW,TI,3.0MMX 20MMCORT
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported, that during an ankle procedure, during insertion of the ar-8933-20, lo-profile screw the head of the screw broke off.The body of the screw was left in the patient and is flush with the fibula.The broken piece was removed.The surgeon drilled a second insertion site and the case was completed using a different ar-8933-20, lo-profile screw.

Brand Name
LO-PRO SCRW,TI,3.0MMX 20MMCORT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10213506
Report Number1220246-2020-01929
Device Sequence Number11289598
Product Code HWC
UDI-Device Identifier00888867049567
UDI-Public00888867049567
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,TI,3.0MMX 20MMCORT
Device Catalogue NumberAR-8933-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;